Alert archive / Tennessee / Frost Advisories in 2011

Frost Advisory 7, NWS Morristown, TN

October 20, 201127 counties in Tennessee; 7 counties in Virginia

NWS Morristown, TN issued this frost advisory at Oct 20, 2011, 9:05 PM EDT for 27 counties in Tennessee; 7 counties in Virginia. It took effect at Oct 21, 2011, 3:00 AM EDT. It was in force for 56 min.

The area

The counties it named.

The facts

Issued
Oct 20, 2011, 9:05 PM EDT (01:05 UTC)
In effect from
Oct 21, 2011, 3:00 AM EDT
Expired
Oct 21, 2011, 3:56 AM EDT
In force
56 min
Issued by
NWS Morristown, TN
All 34 counties

Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Carter County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WWUS74 KMRX 210105
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
905 PM EDT THU OCT 20 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT AND EARLY FRIDAY...

.A COLD AIR MASS HAS MOVED INTO THE EASTERN TENNESSEE VALLEY
TODAY. AS A DEEP LOW PRESSURE AREA OVER THE EASTERN GREAT LAKES
MOVES SLOWLY NORTHEAST AWAY FROM THE TENNESSEE VALLEY CLOUDS WILL
DECREASE AND WINDS WILL DIE DOWN TONIGHT RESULTING IN TEMPERATURES
DROPPING INTO THE UPPER 20S TO THE MID 30S.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-210915-
/O.CON.KMRX.FZ.W.0003.111021T0700Z-111021T1300Z/
/O.CON.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
905 PM EDT THU OCT 20 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* EVENT...FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT AND EARLY FRIDAY.

* IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION
THAT ARE LEFT UNPROTECTED.

&&

$$

TNZ012>014-035-210915-
/O.CON.KMRX.FZ.W.0003.111021T0700Z-111021T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG
905 PM EDT THU OCT 20 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* EVENT...FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT AND EARLY FRIDAY.

* IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TNZ017-042-044-046-210915-
/O.NEW.KMRX.FR.Y.0007.111021T0700Z-111021T1300Z/
/O.CON.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/
SULLIVAN-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-
INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...GREENEVILLE...
JOHNSON CITY...ELIZABETHTON
905 PM EDT THU OCT 20 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. 

* EVENT...BELOW FREEZING TEMPERATURES.

* TIMING...TEMPERATURES NEAR FREEZING TONIGHT AND BELOW FREEZING
  FRIDAY NIGHT AND EARLY SATURDAY.

* IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION
THAT ARE LEFT UNPROTECTED.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

TNZ015-016-036>040-067>071-073-081>086-098>101-VAZ001-002-005-006-
008-210915-
/O.NEW.KMRX.FR.Y.0007.111021T0700Z-111021T1300Z/
HANCOCK-HAWKINS-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-
BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON-
BRADLEY-WEST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...CLINTON...
OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...
KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...
MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
905 PM EDT THU OCT 20 2011 /805 PM CDT THU OCT 20 2011/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM
EDT /8 AM CDT/ FRIDAY. 

* EVENT...NEAR FREEZING TEMPERATURES.

* TIMING...TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT AND
  EARLY FRIDAY.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
1 follow-up statement
139 
WWUS74 KMRX 210756
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
356 AM EDT FRI OCT 21 2011

...COLD TEMPERATURES AND AREAS OF FROST EXPECTED LATE TONIGHT INTO
EARLY SATURDAY...

.HIGH PRESSURE WILL BRING A CLEAR SKY AND LIGHT WINDS TO THE AREA
TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MANY
LOCATIONS...WITH AREAS OF FROST DEVELOPING.  

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-211000-
/O.CAN.KMRX.FZ.W.0003.000000T0000Z-111021T1300Z/
/O.UPG.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/
/O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
356 AM EDT FRI OCT 21 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...
...FREEZE WARNING IS CANCELLED FOR EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE
FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN
CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL
  REACH FREEZING OR BELOW IN SOME LOCATIONS BY LATE TONIGHT.

* IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TNZ012>014-035-211000-
/O.CAN.KMRX.FZ.W.0003.000000T0000Z-111021T1300Z/
/O.NEW.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG
356 AM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...
...FREEZE WARNING IS CANCELLED FOR EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE
FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN
CANCELLED.


* TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL
  REACH THE MID 30S BY LATE TONIGHT. AREAS OF FROST CAN BE
  EXPECTED TO DEVELOP.

* IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

TNZ017-042-044-046-211000-
/O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/
/O.UPG.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/
/O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/
SULLIVAN-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-
INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...GREENEVILLE...
JOHNSON CITY...ELIZABETHTON
356 AM EDT FRI OCT 21 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...
...FROST ADVISORY FOR EARLY THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE
FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN
CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT.


* TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL
  REACH FREEZING OR BELOW IN SOME LOCATIONS BY EARLY MORNING.

* IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TNZ015-016-040-VAZ001-002-005-006-008-211000-
/O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/
/O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/
HANCOCK-HAWKINS-NORTHWEST COCKE-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...NEWPORT...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
356 AM EDT FRI OCT 21 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...
...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE
FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN
CANCELLED.


* TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL
  REACH FREEZING OR BELOW IN SOME LOCATIONS BY EARLY MORNING.

* IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TNZ036>039-067>071-073-081>086-098>101-211000-
/O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/
/O.NEW.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/
ANDERSON-UNION-GRAINGER-HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
INCLUDING THE CITIES OF...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE...
DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...
DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...
CLEVELAND...BENTON
356 AM EDT FRI OCT 21 2011 /256 AM CDT FRI OCT 21 2011/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT
/8 AM CDT/ SATURDAY...
...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM
EDT /8 AM CDT/ SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR
EARLY THIS MORNING HAS BEEN CANCELLED.

* TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL
  REACH THE MID TO UPPER 30S BY LATE TONIGHT. AREAS OF
  FROST CAN BE EXPECTED TO DEVELOP.

* IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Oct 20, 7:27 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 20, 7:27 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
727 PM EDT THU OCT 20 2011

.AVIATION...LOW PRESSURE SYSTEM CONTINUES TO MOVE SLOWLY NE OF THE
AREA. STRATO-CU DECK CLEARING AT CHA AND BREAKING UP AT TYS. VFR
CLOUD DECK WILL PERSIST AT TRI INTO FRI. SW WINDS DECREASING IN
STRENGTH.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     THE FOLLOWING ZONES: CHEROKEE...CLAY.

     FREEZE WARNING FROM 3 AM TO 9 AM EDT FRIDAY FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
     MOUNTAINS...EAST POLK...JOHNSON...NORTHWEST CARTER...
     NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
     UNICOI...WASHINGTON TN.

     FREEZE WARNING FROM 3 AM TO 9 AM EDT FRIDAY FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...CAMPBELL...CLAIBORNE...
     COCKE SMOKY MOUNTAINS...EAST POLK...JOHNSON...MORGAN...
     SCOTT TN...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

VA...NONE.

&&

SON
Hazardous weather outlook, Oct 20, 4:52 AM EDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
452 AM EDT THU OCT 20 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-210900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
452 AM EDT THU OCT 20 2011 /352 AM CDT THU OCT 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THE CHANCE FOR SOME LIGHT SNOW AND FREEZING DRIZZLE WILL BE
POSSIBLE OVER THE HIGHER ELEVATIONS THIS MORNING...GENERALLY ABOVE
3000 FEET. BUT ANY ACCUMULATIONS SHOULD BE VERY LIGHT. THESE
UNSEASONABLY COLD TEMPERATURES COULD ALSO RESULT IN AREAS OF FROST
AND ISOLATED FREEZING TEMPERATURES T0NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 3:56 AM EDTFrost AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Claiborne and 18 more29 hr
Oct 21, 3:56 AM EDTFreeze WarningMRXBlount, Carter, Cocke, Greene, Hancock, Hawkins and 7 more29 hr

Nearby

Frost Advisories in Tennessee, 2011Frost Advisories in Virginia, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.